# SDR AALA20161214025

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 72,194 hours, 8,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Sheared
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT LEFT FORWARD SIDE OF L3 DOOR IS DETACHED DUE TO ATTACHMENT PIN SHEARED.  REMOVED AND REPLACED PIN IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
